Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Triple CABG, taking a list of drugs and supplements. Views on drug interaction?

I am looking for drug interactions regarding the drugs and supplements that I take. In Jan, 2010, I had a triple CABG . I have seen my cardiologist 3 times since as well as having 2 physicals and overall received a clean bill of health. I take coreg 6.25 mg. twice a day, an aspirin 325 mg once per day, Linsipril 5 mg. once per day, lovastation 400 mg. once per day, Niaspan 500 mg once per day to raise hdl , plus co-q-10 300mg, fish oil 2 grams per day and wish to add lycopene 20-30mg per day and pomegranate extract 250mg (standardized to40% elligic acid).
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

No obvious problem
They are appropriate...
No known interaction of any significance...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor